| Model Number |
7N8332K |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Should additional relevant information become available, a supplemental report will be submitted.
Event or Problem Description
It was reported that two (2) one-link 3 lead microbore catheter extension sets leaked from an unspecified location.This occurred during an unspecified process step.There was no report of patient injury or medical intervention associated with this event.No additional information is available.
Additional Manufacturer Narrative
Additional information was added to b5 and h6 h11: the actual devices were not available; however, photographs of the samples were provided for evaluation.The returned photograph was reviewed, and it was noted that the tubing was separated from the luer which could result in a fluid leak.The reported condition was verified.The cause of the reported condition could not be determined.Should additional relevant information become available, a supplemental report will be submitted.